advertisement
Question
Posted by: J | 2009/02/27

Low Blood Pressure

Hi, I had a vitamin B injection yesterday and shortly afterwards almost fainted. When my blood pressure was taken it was 80 over 40. I did not have this reaction in the past when receiving injections. I also had a good meal about 2 hours before the incident.After lying down for quite some time, it recovered to 110 over 80, but I continued to feel weak and lightheaded when I resumed work. Is it most likely vasovagal syncope or should I consult my GP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

It was most likely a vasovagal attack and I do not think you have to be concerned.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement